# SDR ABXA20140616218

- Difficulty date: June 16, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142VB116
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T2201
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD AIR LOAD STRUT CORRODED AT NR 8 SLAT INBD AUX TRACK AREA.  CLEANED AREA IAW SRM 51-10-00.  REMOVED .005 ORIGINAL MATERIAL, AREA IS WITHIN IMITS IAW SRM 57-41-09.  TREATED & PRIMED AREA IAW SRM 51-20- 01.  PAINTED AREA IAW AMM 51-21-10. CORRODED L2, PN 114T2201, SN N/A, PART NAME AIR LOAD STRUT, STR & WS LOC ON ACFT LES 440.  ACFT WAS GNDED.
